MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD KNITTED; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS INTERGARD KNITTED; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number IGK1809
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 09/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If new information was to become available, the file will be re-opened and updated.A follow up mdr will be sent.
 
Event or Problem Description
The product is used in the operation of an abdominal aortic aneurysm.When blood flow was resumed after anastomosis of the central part, blood leakage occurred from the entire artificial blood vessel.Remove the anastomosis and place an artificial blood vessel made by another company and finish the procedure.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
Trackwise id# (b)(4).10/213) the involved device was returned to an external and independent laboratory for examination.As part of their conclusion they mention : "no defects in the textile structure were observed which could explain the excessive permeability noticed during the implantation." the laboratory report was sent to our corporate medical officer to have his final comments.His observations concerning the case are as follows : "unfortunately the bleeding details are very limited however the surgeon opted to use a different graft to complete the procedure.There is no information regarding patient¿s preexisting conditions and anticoagulation regimen.Both could have played an important role in the event.Based on the observations contained in the lab report, it appears that the graft has no textile defects and that the macroscopic analysis does not show any aspect that could justify the bleeding observed.The fact that the bleeding was diffuse let me believe that it was more comparable to what we call ¿oozing¿ or ¿sweating¿ of the graft which is expected at de-clamping however it is only speculative at this point." (4315) the cause of the event remains unknown.(67) however, the conducted investigation, which included all available information and the testing we performed, suggests that the device was not defective at the time of manufacturing.(22) blood leakage is a foreseeable side-effect as indicated in the product instructions-for-use, and may be related to several causes including the preexisting condition of the patient and pre- or intra-operative anti-coagulation regimen.
 
Event or Problem Description
See initial mfr report # 1640201-2019-00078.Complaint # (b)(4).

Brand Name
INTERGARD KNITTED
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat
MDR Report Key9211455
Report Number2242352-2019-01169
Device Sequence Number10839295
Product Code DSY
UDI-Device Identifier00384401000495
UDI-Public00384401000495
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/14/2020
Report Date (Section F) 02/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date02/28/2022
Device Model NumberIGK1809
Device Catalogue NumberIGK1809
Device Lot Number17C23
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/20/2020
Event Location Hospital
Date Report to Manufacturer02/14/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
01/20/2020
Initial Report FDA Received Date10/18/2019
Supplement Report FDA Received Date11/08/2019
02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA02/14/2020